Alert archive / Florida / Coastal Flood Statements in 2018

Coastal Flood Statement 1, NWS Miami, FL

May 26, 2018Collier County, Monroe County, Florida

NWS Miami, FL issued this coastal flood statement at May 26, 2018, 4:32 PM EDT for Collier County, Monroe County, Florida. It took effect at May 27, 2018, 9:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 26, 2018, 4:32 PM EDT (20:32 UTC)
In effect from
May 27, 2018, 9:00 AM EDT
Expired
May 27, 2018, 3:00 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WHUS42 KMFL 262032
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
432 PM EDT Sat May 26 2018

...Minor Coastal Flooding Possible along Southwest Florida Coast
Sunday along with high risk rip current along Southwest and
Southeast Florida coasts through Monday...

FLZ069-075-271200-
/O.NEW.KMFL.CF.S.0001.180527T1300Z-180527T1900Z/
/O.EXB.KMFL.RP.S.0026.180527T1200Z-180528T2200Z/
Coastal Collier-Mainland Monroe-
432 PM EDT Sat May 26 2018

...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...
...COASTAL FLOOD STATEMENT IN EFFECT FROM 9 AM TO 3 PM EDT 
SUNDAY...

* COASTAL FLOODING...Subtropical Storm Alberto will be moving
  north across the Eastern Gulf on Sunday with water levels
  increasing on its wake across the Southwest Florida coast. Water
  levels could rise as high as 1.5-2.0 ft above mean higher high
  water right along the coast. Along with that, rip current risk 
  will become high starting sunday.

* TIMING...For coastal flooding: Late morning through mid
  afternoon sunday around the times of high tide along the coast.
  For rip currents: Sunday through Monday.

* IMPACTS...Potential for minor coastal flooding of vulnerable
  locations along the Collier and Mainland Monroe coasts on
  Sunday. Strong rip currents will be hazardous for those in the
  surf zone along the Gulf Beaches.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-172-173-271200-
/O.EXT.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
432 PM EDT Sat May 26 2018

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY AFTERNOON...

* TIMING...through Monday.

* IMPACTS...Strong rip currents will be hazardous for those in 
  the surf zone along the Atlantic Beaches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami
2 follow-up statements
519 
WHUS42 KMFL 270728
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
328 AM EDT Sun May 27 2018

FLZ069-075-271900-
/O.CON.KMFL.RP.S.0026.180527T1200Z-180528T2200Z/
/O.CON.KMFL.CF.S.0001.180527T1300Z-180527T1900Z/
Coastal Collier-Mainland Monroe-
328 AM EDT Sun May 27 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH MONDAY AFTERNOON...
...COASTAL FLOOD STATEMENT IN EFFECT FROM 9 AM TO 3 PM EDT TODAY...

* COASTAL FLOODING...Subtropical Storm Alberto will be moving
  north across the Eastern Gulf on Sunday with water levels
  increasing on its wake across the Southwest Florida coast. Water
  levels could rise as high as 1.5-2.0 ft above mean higher high
  water right along the coast. Along with that, there is a high
  risk of rip currents.

* TIMING...For coastal flooding: Late morning through mid
  afternoon around the times of high tide along the coast. For 
  rip currents: Sunday 

* IMPACTS...Potential for minor coastal flooding of vulnerable 
  locations along the Collier and Mainland Monroe coasts on 
  Sunday. Strong rip currents will be hazardous for those in the 
  surf zone along the Gulf Beaches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-172-173-271900-
/O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
328 AM EDT Sun May 27 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON...

* TIMING...through Monday.

* IMPACTS...Strong rip currents will be hazardous for those in 
  the surf zone along the Atlantic Beaches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami
339 
WHUS42 KMFL 271855
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
255 PM EDT Sun May 27 2018

FLZ069-075-281000-
/O.EXP.KMFL.CF.S.0001.000000T0000Z-180527T1900Z/
/O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/
Coastal Collier-Mainland Monroe-
255 PM EDT Sun May 27 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON...

Concerns for minor coastal flooding along the Southwest Florida
coast lessening through the reminder of this afternoon.

* TIMING...For rip currents: Through Monday

* IMPACTS...Strong rip currents will be hazardous for those in 
  the surf zone along the Gulf Beaches. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-172-173-281000-
/O.CON.KMFL.RP.S.0026.000000T0000Z-180528T2200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
255 PM EDT Sun May 27 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
AFTERNOON...

* TIMING...through Monday.

* IMPACTS...Strong rip currents will be hazardous for those in 
  the surf zone along the Atlantic Beaches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at May 26, 3:49 PM EDT, 43 minutes earlier.

Area forecast discussion, May 26, 3:49 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Miami FL
349 PM EDT Sat May 26 2018

.DISCUSSION...
The National Hurricane Center shows Alberto continuing to move north-
northwestward over the eastern Gulf waters through the rest of the
weekend. At the same time, an area of high pressure continues to
remain over the western Atlantic just to the east of the Florida
peninsula. This set up will allow for a south southeasterly wind
flow to continue and it will keep a steady flow of deep tropical
moisture in place through the Memorial Day weekend.

With all of this moisture in place, rain chances will remain high
through the rest of the weekend. Of particular concern is that for
late tonight and Sunday, South Florida will lie under a region of
upper-level divergence to the east of the deepening mid/upper level
low pressure over the Gulf of Mexico associated with Alberto, as
well as increasing low-level convergence and wind fields around the
periphery of Alberto's large-scale circulation. This synoptic setup
is conducive for bands of rain and a few embedded thunderstorms to
not only increase in coverage but also in intensity as they move
north across the area. The end result is that our flood threat will
increase beginning late tonight and continue through Sunday, and
possibly Sunday night as well. The Flood Watch will remain in place
at least through Sunday evening, and we will continue to closely
monitor the threat of heavy rain and flooding even into Monday as
Alberto continues to affect the northern Gulf coast.

Along with the increasing threat of flooding, the potential for
isolated tornadoes will increase late tonight in response to the
strengthening low-level wind profiles, helicity values and
increasing instability. The highest tornado threat appears to be
late tonight and Sunday over Southwest Florida, but notable as well
over Southeast Florida. This corresponds well with SPC's marginal
risk area over all of South Florida.

Both of the latest GFS and ECMWF show Alberto moving across the
Southeastern portion of the country early next week. This should
also allow for a deep swath of moisture across South Florida as the
flow should remain out of the south southwest at least through the
middle of the week. By the end of next week, the swath of deeper
moisture should slowly move northward out of the region, which
should allow for a return to a more typical summertime pattern with
scattered showers and thunderstorms developing along the east and
west coast sea breezes.

&&

.MARINE...
The offshore Gulf waters are under a Tropical Storm Watch
through midday Sunday due to its closer proximity to the outer
tropical storm force wind field. Wind speeds will be between 25 and
30 knots across the Gulf waters, with higher gusts even outside of
any rain bands. Over the Atlantic waters, South-Southeast winds of
20 to 25 knots tonight and continuing through late Sunday. Wind
speeds gradually decrease to 15 to 20 knots late on Memorial Day,
except over the offshore Gulf waters where winds will remain around
20 knots.

A Small Craft Advisory will be in effect for all the coastal waters
through at least Sunday night.

&&

.BEACH FORECAST...
Tides have been running about a half-foot above normal along the
Southwest Florida coast based on data from NOAA tide gauges. As
Alberto moves northward over the eastern Gulf, consensus of the
latest model guidance shows that the water levels could go up a
little bit more, as much as 1.5 to 2 feet above mean higher high
water (MHHW) across portions of the Southwest Florida coast during
the high tide cycle Sunday morning through midday. This will
allow for the possibility of some minor coastal flooding and minor
beach erosion especially in the vulnerable areas along the
Collier County coast. We will continue to monitor this, however if
this trend continues, a coastal flood statement will need to be
considered for Sunday. There will be a high risk of rip currents
along the Atlantic Coast beaches through Sunday evening. The
threat for rip currents will also begin to increase late tonight
and Sunday along the Gulf coast beaches, probably to a high risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  73  83  75  84 /  80  90  60  90
Fort Lauderdale  75  82  77  83 /  80  90  70  80
Miami            75  83  75  84 /  80  90  70  80
Naples           73  84  74  85 /  80  80  60  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ063-066>075-168-
     172>174.

     High Rip Current Risk through Sunday evening for FLZ168-172-173.

AM...Small Craft Advisory until 8 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...Small Craft Advisory until 8 AM EDT Monday for GMZ656-657-676.

     Tropical Storm Watch for GMZ676.

&&

DISCUSSION...55/CWC
MARINE...55/CWC
BEACH FORECAST...55/CWC
Hazardous weather outlook, May 26, 9:49 AM EDT, 6 hours 43 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
949 AM EDT Sat May 26 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
949 AM EDT Sat May 26 2018

...Flood Watch in effect this weekend...
...Small Craft Advisory through the weekend...
...Isolated Tornadoes Possible Across South Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents for the Atlantic
beaches.

Thunderstorms: Isolated to scattered thunderstorms will be possible
today. The main hazards with any storms will be cloud-to-ground
lightning and locally heavy rainfall.

Tornadoes: Funnel clouds and tornadoes will be possible through
tonight with bands of showers and thunderstorms that are expected to
push across South Florida.

Waterspouts: Waterspouts will be possible in the coastal and lake
waters adjacent to South Florida.

Wind: Southeast wind of 20 to 30 knots with gusts to gale force
will be hazardous to mariners. Small Craft Advisories remain in
effect for the South Florida coastal waters including Lake
Okeechobee.

Flooding: Excessive rainfall could produce flooding over portions of
South Florida today, especially in the urban areas with poor drainage.
A Flood Watch is in effect through Sunday evening.

Waves: 6 to 10 foot seas in the outer Gulf waters and 6 to 7 foot
seas in the southern Atlantic waters will be hazardous to mariners.
Small Craft Advisories remain in effect for the South Florida coastal
waters including Lake Okeechobee.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A Flood Watch has been issued through Sunday evening for all of
South Florida. Deep tropical moisture associated with Subtropical
Storm Alberto will bring widespread showers, some with very heavy
rainfall that could lead to localized flooding, especially in urban
areas.

A Small Craft Advisory for all South Florida waters through the
weekend. Southeast wind of 20 to 30 knots with gusts to gale force
will be hazardous to mariners. In addition, the outer Gulf waters
will have seas of 6 to 10 feet and the southern Atlantic waters will
have seas of 6 to 7 feet.

An elevated risk of rip currents is likely on both Atlantic and Gulf
beaches through the holiday weekend. Funnel clouds and tornadoes are
possible through Sunday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, funnel clouds, and
flooding to the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, May 26, 11:26 AM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Miami FL
1126 AM EDT SAT MAY 26 2018

FLZ073-074-173-261545-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1126 AM EDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1145 AM EDT...

* At 1125 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Palmetto Bay, or near Black
  Point, moving northwest at 30 mph.

* Funnel clouds will be possible with this storm.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Kendall, Doral, Pinecrest,
  Sweetwater, West Miami, Medley, Westchester, Glenvar Heights,
  Richmond West, Fountainbleau, Richmond Heights, Country Walk,
  Kendale Lakes, Palmetto Bay, Cutler Bay, University Of Miami and
  Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2551 8022 2565 8055 2587 8037 2561 8013
TIME...MOT...LOC 1525Z 128DEG 26KT 2562 8025

13
Local storm report, May 26, 1:49 PM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
149 PM EDT SAT MAY 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     NON-TSTM WND GST 5 SSE MIAMI BEACH       25.75N  80.10W
05/26/2018  M43 MPH          AMZ651             FL   MESONET

            A CONVECTIVE SHOWER PRODUCED A WIND GUST OF 43 MPH / 37
            KNOTS RECORDED BY THE WXFLOW MESONET SITE XGVT LOCATED
            AT GOVERNMENT CUT AT 1252PM EDT. THIS IS AN ELEVATED
            SITE AT 63 FEET.

&&

EVENT NUMBER MFL1800129

KELLY
Special weather statement, May 26, 2:31 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Miami FL
231 PM EDT SAT MAY 26 2018

FLZ075-261900-
Mainland Monroe FL-
231 PM EDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAINLAND MONROE
COUNTY UNTIL 300 PM EDT...

* At 230 PM EDT, Doppler radar was tracking a gusty shower near
  Flamingo, moving northwest at 25 mph.

* Funnel clouds will be possible with this shower.

* Locations impacted include...
  Northwest Cape Sable and Flamingo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2513 8102 2513 8107 2525 8124 2529 8124
      2536 8110 2514 8091 2514 8092 2513 8095
      2513 8097 2512 8100
TIME...MOT...LOC 1830Z 144DEG 21KT 2513 8098

13
Special weather statement, May 26, 3:02 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Miami FL
302 PM EDT SAT MAY 26 2018

FLZ067-071-072-261930-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
302 PM EDT SAT MAY 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES UNTIL 330 PM EDT...

* At 302 PM EDT, trained weather spotters reported a gusty shower
  over Coral Springs, moving northwest at 25 mph.

* Funnel clouds will be possible with this shower.

* Locations impacted include...
  Coral Springs, Sunrise, Tamarac, Margate, Lauderhill, North
  Lauderdale, Parkland, Broadview-Pompano Park, Loxahatchee NWR and
  Ramblewood East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2624 8019 2616 8024 2628 8060 2650 8042
TIME...MOT...LOC 1902Z 126DEG 20KT 2624 8028

13

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:08 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach67 hr
May 26, 8:35 AM EDTSpecial Weather StatementMFLMonroe40 min
May 26, 11:04 AM EDTSpecial Marine WarningMFL26 min
May 26, 11:26 AM EDTSpecial Weather StatementMFLMiami-Dade19 min
May 26, 11:28 AM EDTSpecial Marine WarningMFL32 min
May 26, 11:36 AM EDTTropical Storm WatchMFL6 hr
May 26, 12:02 PM EDTSpecial Marine WarningMFL13 min
May 26, 2:31 PM EDTSpecial Weather StatementMFLMonroe29 min
May 26, 3:02 PM EDTSpecial Weather StatementMFLBroward28 min
May 26, 4:39 PM EDTSpecial Weather StatementMFLPalm Beach36 min
May 26, 5:11 PM EDTTropical Storm WarningMFL18 hr
May 26, 7:14 PM EDTSpecial Marine WarningMFL46 min

Nearby

Coastal Flood Statements in Florida, 2018Every coastal flood statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.